# SDR P5CA2016082300237

- Difficulty date: August 20, 2016
- Submitted: August 24, 2016
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 77,679 hours, 19,265 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT DUCT PRESSURE DURING CLIMB THRUST 70 PSIL,  NORMAL AT 40 PSI.  DURING CRUISE LT & RT 36 PSI.  PRESSURIZED LT AND RT PNEUMATIC SYS DURING CH 71 TEST NR 1, 3, 4, 5, 8, 9,& 10.  NO FLUCTUATIONS NOTED.  OPS CHECKED FOUND TO BE SATISFACTORY IAW AMM 36-00-00-862-047.
